MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PROMUS PREMIER; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION PROMUS PREMIER; STENT, CORONARY, DRUG-ELUTING
Model Number 9586
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.Date of event: used (b)(6) 2019 as event date since the correct date was not provided.
 
Event or Problem Description
It was reported that stent damage occurred.A 2.75x24mm promus premier drug-eluting stent was selected for use.The stent was crimped when it was taken out of sterile packaging/ hoop.However, it was noted that the stent architecture was compromised.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device is a combination product.B3 - used (b)(6) 2019 as event date since the correct date was not provided.Device evaluated by mfr.: promus premier us mr 2.75 x 24 mm stent delivery system was returned for analysis.A visual examination of the stent found no issues.The stent showed no signs of movement and was set between the proximal and distal markerbands.An undamaged section of the crimped stent outer diameter was measured and the result was within maximum crimped stent profile measurement.The balloon cones were reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the bumper tip found no issues.A visual and tactile examination of the hypotube identified multiple kinks along the length of the hypotube shaft.A visual and tactile examination of the outer lumen and mid-shaft section and a visual examination of the inner lumen found no issues along the shaft polymer extrusion.No other issues were identified during the product analysis.

Brand Name
PROMUS PREMIER
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8689842
Report Number2134265-2019-06779
Device Sequence Number14046479
Product Code NIQ
UDI-Device Identifier08714729844846
UDI-Public08714729844846
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/23/2019
Device Model Number9586
Device Catalogue Number9586
Device Lot Number0022077907
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/20/2019
Initial Date Received by Manufacturer 05/30/2019
Supplement Date Received by Manufacturer07/10/2019
Initial Report FDA Received Date06/11/2019
Supplement Report FDA Received Date07/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1